# SDR QXEA2010111200733

- Difficulty date: November 8, 2010
- Submitted: November 13, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,196 hours, 9,826 cycles
- Engine: Pwc PW150A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED A BIRD STRIKE TO THE RT WING OTBD TO THE NACELLE.  BIRD STRIKE DAMAGED THE FWD WING SPAR AND PENETRATED INTO THE FUEL TANK.  ACFT IS CURRENTLY DOWN FOR REPAIRS.
